BibTeX record journals/amc/ParkJWL08

download as .bib file

@article{DBLP:journals/amc/ParkJWL08,
  author    = {Ju H. Park and
               D. H. Ji and
               S. C. Won and
               Sang{-}Moon Lee},
  title     = {H\({}_{\mbox{infinity}}\) synchronization of time-delayed chaotic
               systems},
  journal   = {Appl. Math. Comput.},
  volume    = {204},
  number    = {1},
  pages     = {170--177},
  year      = {2008},
  url       = {https://doi.org/10.1016/j.amc.2008.06.012},
  doi       = {10.1016/j.amc.2008.06.012},
  timestamp = {Fri, 21 Feb 2020 21:19:46 +0100},
  biburl    = {https://dblp.org/rec/journals/amc/ParkJWL08.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics